MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 60DRP, 2 NF PORTS, 96"

Medline Industries, LP MEDLINE; IV ADMIN SET, 60DRP, 2 NF PORTS, 96"
Catalog Number DYNDTN0512
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Other
Event or Problem Description
It was reported that "i used this tubing on a client, and the fluid did not stop infusing automatically.It continued to flow in even when the bag was empty, where it could potentially pull in air to the vein.".
 
Additional Manufacturer Narrative
The customer reported that during an infusion with this tubing, the iv was open to gravity, not on a pump; when the bag was completely empty, it was immediately clamped off and there was no fluid left in the tubing.A photo and a sample were received for investigation, but the sample was either lost or misplaced; the division pulled 1ea from inventory for testing, connected it to a saline bag, and left the saline bag to empty completely, observing that once the saline bag emptied, the drip chamber of the iv set also emptied completely and a small amount of residual liquid remained in the tubing.Based on the complaint details, sample evaluation, and investigation, the issue can be confirmed.The vendor has been notified of the issue, and the pulled sample will be sent to the vendor for further evaluation to determine root cause; supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 60DRP, 2 NF PORTS, 96"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50854686
Report Number1417592-2026-47560
Device Sequence Number18518613
Product Code FPA
UDI-Device Identifier40884389714783
UDI-Public40884389714783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNDTN0512
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown